Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High blood pressure, type 2 diabetes, acid reflux and sleep apnea. Tired, fatigue and swollen in leg. What medications are to be stopped?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
High Blood Pressure, Type 2 Diabetes, Acid Reflux, Sleep Apnea, COPD, Asthma, Tinnitus, Weak Thyroid and poor circulation in the legs, significant leg swelling. The list of my Rx are here for interaction and as I am always tired and fatiqued plus leg swelling are any of my prescriptions causing this and what Rx should be stopped or changed? XXXXXXX
Posted Sun, 20 Oct 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 1 hour later
Brief Answer:

Detailed Answer:

Thanks fo your query.

Amongst the medications mentioned Lisinopril, Pravastatin and Amlodeipine are known to cause fatigue and pedal oedema.

If the symptoms are severe and the leg swelling is dormant then changing Amlodipine to other drug of same class is recommended. If fatigue is coupled with muscle pain then Pravastatin may have to be changed.

Other drugs though cause fatigue and weakness are not as severe as the above mentioned drugs.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor